# SDR FDEA200903020807

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 22022862
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK LOWER DUCT FROM THE HEAT EXCHANGER TO THE ACM HAS A CRACK APPROX 1.5 INCH LONG.  REMOVED DUCT ASSY AS REQUIRED REF A300-600 AMM 21-51-32.  PERFORMED WELD REPAIR REF DRM, PARA  4-C.  ACCOMPLISHED FPI REF NTM 51-90-00 PT9 PER EA 6-2150-127942 "AIR CONDITIONING, LT PACK DUCT CRACK".  NO CRACKS NOTED.  REINSTALLED DUCT REF AMM 21-51-32.  PERFORMED LEAK CHECK REF AMM 21-51-00.  LEAK CHECK GOOD.
